Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18645
Title: Method of quantum characters in equivariant quantization
Authors: Donin, J
Mudrov, A
First Published: Mar-2003
Citation: COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2003, 234 (3), pp. 533-555
DOI Link: 10.1007/s00220-002-0771-7
ISSN: 0010-3616
Links: http://hdl.handle.net/2381/18645
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.